Univalence of integral operators involving Bessel functions

A. Baricz, Basem A. Frasin

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

In this note our aim is to deduce some sufficient conditions for integral operators involving Bessel functions of the first kind to be univalent in the open unit disk. The key tools in our proofs are the generalized versions of the well-known Ahlfors' and Becker's univalence criteria and some inequalities for the normalized Bessel functions of the first kind.

Original languageEnglish
Pages (from-to)371-376
Number of pages6
JournalApplied Mathematics Letters
Volume23
Issue number4
DOIs
Publication statusPublished - Apr 2010

Fingerprint

Bessel function of the first kind
Bessel functions
Bessel Functions
Integral Operator
Mathematical operators
Unit Disk
Deduce
Sufficient Conditions

Keywords

  • Analytic functions
  • Bessel functions
  • Integral operators

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Univalence of integral operators involving Bessel functions. / Baricz, A.; Frasin, Basem A.

In: Applied Mathematics Letters, Vol. 23, No. 4, 04.2010, p. 371-376.

Research output: Contribution to journalArticle

Baricz, A. ; Frasin, Basem A. / Univalence of integral operators involving Bessel functions. In: Applied Mathematics Letters. 2010 ; Vol. 23, No. 4. pp. 371-376.
@article{293d729f429443aa82aa4360c86ca9a2,
title = "Univalence of integral operators involving Bessel functions",
abstract = "In this note our aim is to deduce some sufficient conditions for integral operators involving Bessel functions of the first kind to be univalent in the open unit disk. The key tools in our proofs are the generalized versions of the well-known Ahlfors' and Becker's univalence criteria and some inequalities for the normalized Bessel functions of the first kind.",
keywords = "Analytic functions, Bessel functions, Integral operators",
author = "A. Baricz and Frasin, {Basem A.}",
year = "2010",
month = "4",
doi = "10.1016/j.aml.2009.10.013",
language = "English",
volume = "23",
pages = "371--376",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier Limited",
number = "4",

}

TY - JOUR

T1 - Univalence of integral operators involving Bessel functions

AU - Baricz, A.

AU - Frasin, Basem A.

PY - 2010/4

Y1 - 2010/4

N2 - In this note our aim is to deduce some sufficient conditions for integral operators involving Bessel functions of the first kind to be univalent in the open unit disk. The key tools in our proofs are the generalized versions of the well-known Ahlfors' and Becker's univalence criteria and some inequalities for the normalized Bessel functions of the first kind.

AB - In this note our aim is to deduce some sufficient conditions for integral operators involving Bessel functions of the first kind to be univalent in the open unit disk. The key tools in our proofs are the generalized versions of the well-known Ahlfors' and Becker's univalence criteria and some inequalities for the normalized Bessel functions of the first kind.

KW - Analytic functions

KW - Bessel functions

KW - Integral operators

UR - http://www.scopus.com/inward/record.url?scp=77049116751&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77049116751&partnerID=8YFLogxK

U2 - 10.1016/j.aml.2009.10.013

DO - 10.1016/j.aml.2009.10.013

M3 - Article

AN - SCOPUS:77049116751

VL - 23

SP - 371

EP - 376

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

IS - 4

ER -